# SDR MASA200601386

- Difficulty date: May 22, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 21,499 hours, 17,954 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7258 ORD - FLAPS FAIL AT 30 DEGREES.  MX PERFORMED PART A INSPECTION.
